# SDR SWAA2024100143056

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 57,270 hours, 31,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND FORWARD CABIN CEILING EMERGENCY LIGHT WONT TURN ON.<[01] T/S PERFORMED PER WDM 33-51-12-6 AND FOUND POWER SUPPLY M1674 IS BAD. REPLACED POWER SUPPLY M1674 PER AMM 33-51-06 AND OPS CHECK GOOD.
